ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Brück conjecture for a linear differential polynomial

Lahiri, I. and Pal, B. (2017) Brück conjecture for a linear differential polynomial. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 68-77. ISSN 00002-3043

[img]
Preview
PDF
Download (713Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Meromorphic function, differential polynomial, sharing small function
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:52
    Last Modified: 10 Mar 2017 11:52
    URI: http://mathematics.asj-oa.am/id/eprint/2537

    Actions (login required)

    View Item